# SDR 2022FA0000521

- Difficulty date: July 31, 2022
- Submitted: September 19, 2022
- Operation: General aviation
- Aircraft: N424TJ
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0170
- Engine: Hnywl TFE73150R
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Compressor Blade
- Part serial: P123392
- Condition: Failed
- Part time: 796 hours
- Component: Compressor Blad
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT DEPARTED KHLN JULY 31 2022 AROUND 9:55 AM MDT CLIMBING THROUGH 25,000FT PILOT REPORTED LOUD BANG FROM #2 ENGINE AND THEN THE ENGINE ROLLED BACK AND SHUTDOWN. THEY THEN TURNED BACK AROUND AND LANDED AT KHLN.
